# SDR ASAA2021060335035

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 50,652 hours, 15,183 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Buss
- Condition: Faulted
- Location: L1 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AT CRUISE L FWD WINDOW OVERHEAT LIGHT CAME ON QRH ACCOMPLISHED AND LIGHT REMAINS ON. GROUNDED - YES. PERFORMED WHCU BITE PER B737-800 FIM 30-41 TASK 801 L1 WINDOW LEFT FRONT BUS POWER FAULT FOUND L1 POWER CB OUT RESET BREAKER FAULT CLEARED AC OK FOR SERVICE SEAMC ARNIE NOTIFIED A&P 4285867.
